# SDR USAA2010100892242

- Difficulty date: August 31, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 87,768 hours, 32,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N52467
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C4 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON SUPPORT BETWEEN BS 1640 TO BS 1660, LBL 54.  REPLACED SUPPORT BETWEEN BS 1640 TO BS 1660, LBL 54 IAW B757 SRM 51-40-02.
